# SDR 07FDEA03609

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53989352
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CHAFING MARKS ON LT AND RT ANTI CHAFING PLATE, FRAME 92-93, STRG 9-14.  REPLACMENT OF ANTI-CHAFING PLATES LT AND RT IAW SRM 51-72-10.
